





## 2024 Monster Energy AMA Supercross Championship Schedule of Events for: Glendale February 10, 2024

## Saturday

Saturday		Event Inf	Event Information	
<u></u> _			bject Change**	
11:30 am - 11:38 am	450SX Group C Free Practice			
11:40 am - 11:48 am	450SX Group B Free Practice	Industry Will Call Times:		
11:50 am - 11:58 am	450SX Group A Free Practice	Thursday	12:00pm - 5:00pm	
12:00 pm - 12:08 pm	250SX Group A Free Practice	Friday:	8:00 am - 5:00 pm	
12:10 pm - 12:18 pm	250SX Group B Free Practice	Saturday:	8:00 am - 6:30 pm	
12:20 pm - 12:28 pm	250SX Group C Free Practice			
			AMA Registration Times:	
12:28 pm - 12:35 pm	Track Maintenance	Friday:	8:00 am - 5:00 pm	
		Saturday:	8:00 am - 11:30 am	
12:35 pm - 12:45 pm	450SX Group C Qualifying			
12:50 pm - 1:00 pm	450SX Group B Qualifying	Technical Inspection (AM		
1:05 pm - 1:15 pm	450SX Group A Qualifying	Friday:	1:00pm - 4:00pm	
1:20 pm - 1:30 pm	250SX Group A Qualifying			
1:35 pm - 1:45 pm	250SX Group B Qualifying	Sound Testing Times:		
1:50 pm - 2:00 pm	250SX Group C Qualifying	Friday:	1:00pm - 4:00pm	
2:00 pm - 2:15 pm	KTM Junior Racing Practice			
		Rider Information (Sature		
2:15 pm - 2:25 pm	Promoter Track Walk #1	Rider Track Walk:	10:00 am - 10:30 am	
2:25 pm - 2:50 pm	Track Maintenance	Rider's Meeting (Podium):	10:30 am - 10:45 am	
		Chapel Service (Podium):	10:45 am - 11:00 am	
2:50 pm - 3:00 pm	450SX Group C Qualifying			
3:05 pm - 3:15 pm	450SX Group B Qualifying	Working Paddock Hours		
3:20 pm - 3:30 pm	450SX Group A Qualifying	Friday:	8:00 am - 11:00 pm	
3:35 pm - 3:45 pm	250SX Group A Qualifying	Saturday:	7:30 am	
3:50 pm - 4:00 pm	250SX Group B Qualifying			
4:05 pm - 4:15 pm	250SX Group C Qualifying	Race Day Live:		
4:15 pm - 4:30 pm	KTM Junior Racing Practice	Saturday:	1:00pm - 3:30pm	
4:30 pm - 4:40 pm	Promoter Track Walk #2	Public Hours		
4:40 pm - 4:50 pm	Promoter Track Walk #3	FanFest:	11:30 am - 5:30 pm	
4:50 pm - 5:45 pm	Track Maintenance	Doors for General Public:	5:30 pm	
			0.00 pm	
		Industry & Factory Filmir		
		Industry:	Sec 135-136	
		Factory Filming:	Sec 402-404	
Evening Program				

## E

6:00 pm - 6:30 pm	Opening Ceremonies	
6:36 pm - 6:44 pm	450SX Heat #1 – 6 Minutes/Plus 1 Iap - 20 riders (1 - 9 to Main)	
6:50 pm - 6:58 pm	450SX Heat #2 – 6 Minutes/Plus 1 Iap - 20 riders (1 - 9 to Main)	
7:04 pm - 7:12 pm	250SX Heat #1 – 6 Minutes/Plus 1 Iap - 20 riders (1 - 9 to Main)	
7:18 pm - 7:26 pm	250SX Heat #2 – 6 Minutes/Plus 1 Iap - 20 riders (1 - 9 to Main)	
7:32 pm - 7:38 pm	KTM Junior Racing Main Event – 3 Laps – 15 Riders	
7:38 pm - 7:51 pm	Track Maintenance	
7:51 pm - 7:58 pm	450SX Last Chance Qualifier – 5 Minutes/Plus 1 lap - 22 riders (1 - 4 to Main)	
8:03 pm - 8:10 pm	250SX Last Chance Qualifier – 5 Minutes/Plus 1 lap - 22 riders (1 - 4 to Main)	
8:10 pm - 8:21 pm	Intermission	
8:21 pm - 8:24 pm	250SX Sighting Lap	
8:26 pm - 8:43 pm	<b>250SX Main Event – 15 Minutes/Plus 1 lap - 22 riders</b>	
8:43 pm - 8:53 pm	250SX Victory Circle	
8:53 pm - 8:56 pm	450SX Sighting Lap	
8:58 pm - 9:20 pm	<b>450SX Main Event – 20 Minutes/Plus 1 lap - 22 riders</b>	
9:20 pm - 9:30 pm	450SX Victory Circle	